# SDR HNAA2023112100442

- Difficulty date: November 4, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E007209  THE RH ENGINE PYLON FORWARD YOKE UPPER FLANGE HAS VISIBLE DAMAGE. : REPAIRED THE RH ENGINE PYLON FORWARD YOKE UPPER FLANGE VISIBLE DAMAGE INSIDE THE HOLE WHERE THE FASTENER WAS REMOVED FOR INSPECTION IAW PIEDMONT EO1-54-23-0382
